# SDR VJ980399

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT BEAMS NUT PLATES HAVE CORROSION UNDER THEM AS MARKED WHEN VIEWED FROM ABOVE FLOOR.  REMOVED FLOOR SUPPORT, REMOVED NUT PLATES, FOUND U-CHANNEL WITHIN FLOOR SUPPORT TO BE CORRODED 90 PERCENT MAT LOSS, BEYOND LIMITS.  FABRICATED REPAIR U-CHANNEL FOR 2024 T3 .050.  DRILLED, DEBURRED, ALODINED, PRIMED, AND INSTALLED.  INSTALLED NEW NUT PLATES AND REINSTALLED FLOOR SUPPORT IAW SRM 53-01 FIG 2, 53-11-3, AND 51-10-2.
